# SDR DALA2016080405779

- Difficulty date: July 29, 2016
- Submitted: August 4, 2016
- Operation: Air carrier
- Aircraft: N965DN
- Make and model: Doug MD-90-30
- Aircraft serial: 60002
- Aircraft time: 39,981 hours, 23,128 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 218
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

G2 GALLEY WEB CORRODED, BS 218, RBL 11.  REPAIRED IAW SRM 53-00-01.
